MathSciNet Relay Station
MathSciNet bibliographic data
MR1094961 (92a:11028) 11D25 (11D61 11Y50)
Tzanakis, N.; de Weger, B. M. M. Solving a specific Thue-Mahler equation. Math. Comp. 57 (1991), no. 196, 799–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement